Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007 (2007), Article ID 43018, 19 pages
http://dx.doi.org/10.1155/2007/43018
Research Article

Multiple Positive Solutions of Nonhomogeneous Elliptic Equations in Unbounded Domains

Center for General Education, Chang Gung University, Kwei-Shan, Tao-Yuan 333, Taiwan

Received 7 July 2006; Revised 25 December 2006; Accepted 25 December 2006

Academic Editor: Martin J. Bohner

Copyright © 2007 Tsing-San Hsu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tsing-San Hsu, “Multiple Positive Solutions of Nonhomogeneous Elliptic Equations in Unbounded Domains,” Abstract and Applied Analysis, vol. 2007, Article ID 43018, 19 pages, 2007. doi:10.1155/2007/43018